# SDR SWAA002183

- Difficulty date: October 29, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 47,555 hours, 43,787 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT CHECK AT DALFORT, FOUND BS 178 BULKHEAD CRACKS AT WL 207, RBL 17 - LBL 7.4.  REPAIRED BULKHEAD PER SRM.
